# SDR GTIA2022102836747

- Difficulty date: October 28, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,551 hours, 6,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES A321 EMERGY EQUIP REV 2. OPS CHECK GOOD
